# SDR VNAA0209010

- Difficulty date: September 9, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 18,965 hours, 16,828 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW EXITED THE RUNWAY AND THE MESSAGE CLEARED BY ITSELF.  THE DECISION WAS MADE TO ATTEMPT ANOTHER TAKEOFF.  FLIGHT 4124  THEN DEPARTED WITH NO FURTHER INCIDENTS.
